# SDR SWAA031932

- Difficulty date: August 28, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 67,436 hours, 57,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Track
- Part number: BR2013
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND SEVERAL EELPS TRACKS LOOSE.  SECURED EEPLS TRACKS PER MM.
